Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 32, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 30, 2013, 3:04 PM CDT for 5 counties in Arkansas. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 3:04 PM CDT (20:04 UTC)
- Expired
- May 30, 2013, 3:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 115 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:17 PM CDT | TORNADO | 2 Nw Amity, AR | TRAILER WAS DESTROYED AND THREE HOUSES WERE DAMANGED. REPORT RELAYED THROUGH KLRT. |
| May 30, 3:19 PM CDT | TORNADO | 4 N Amity, AR | *** 3 INJ *** DAMAGE ALSO WAS REPORTED NORTH OF AMITY. |
| May 30, 3:42 PM CDT | TORNADO | Bonnerdale, AR | TREES REPORTED DOWN OVER HIGHWAY 70. |
| May 30, 3:51 PM CDT | TORNADO | Meyers, AR | TORNADO WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 1:21 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2018 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
009 WFUS54 KLZK 302004 TORLZK ARC019-051-059-097-109-302045- /O.NEW.KLZK.TO.W.0032.130530T2004Z-130530T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 304 PM CDT THU MAY 30 2013 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL PIKE COUNTY IN SOUTHWEST ARKANSAS... SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS... WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS... SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS... EXTREME NORTHWESTERN CLARK COUNTY IN SOUTHWEST ARKANSAS... * UNTIL 345 PM CDT * AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 5 MILES WEST OF AMITY...OR 10 MILES EAST OF LAKE GREESON. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... MEYERS... LOFTON... GLENWOOD... AMITY... WELSH... SUNSHINE... ROSBORO... POINT CEDAR... PETTYVIEW... PEARCY... KIRBY... HEMPWALLACE... CRYSTAL SPRINGS... BONNERDALE... SUGARLOAF KNOB... SEGUR... ROBERTS LAKE... REYNOLDS LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3459 9332 3438 9311 3418 9358 3426 9366 TIME...MOT...LOC 2004Z 232DEG 22KT 3426 9353 $$ 53/28
2 follow-up statements
563
WWUS54 KLZK 302025
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT THU MAY 30 2013
ARC109-302035-
/O.CAN.KLZK.TO.W.0032.000000T0000Z-130530T2045Z/
PIKE AR-
325 PM CDT THU MAY 30 2013
...THE TORNADO WARNING FOR NORTH CENTRAL PIKE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO NORTHWESTERN
CLARK COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.
&&
LAT...LON 3456 9330 3444 9317 3428 9346 3431 9348
3434 9348 3434 9351 3435 9352
TIME...MOT...LOC 2025Z 232DEG 22KT 3434 9345
$$
ARC019-051-059-097-302045-
/O.CON.KLZK.TO.W.0032.000000T0000Z-130530T2045Z/
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-
325 PM CDT THU MAY 30 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONTGOMERY...
WEST CENTRAL HOT SPRING...SOUTHWESTERN GARLAND AND EXTREME
NORTHWESTERN CLARK COUNTIES UNTIL 345 PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 4 MILES NORTH OF AMITY...OR 17 MILES
NORTHEAST OF LAKE GREESON...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
MEYERS... WELSH... SUNSHINE...
PEARCY... HEMPWALLACE... CRYSTAL SPRINGS...
BONNERDALE... SUGARLOAF KNOB... SEGUR...
ROBERTS LAKE... REYNOLDS LAKE... PIGEON ROOST MTN...
OMA... OLD BONNERDALE... MADDOX...
CROSS ROADS... CHANDLER... BEAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.
LAT...LON 3456 9330 3444 9317 3428 9346 3431 9348
3434 9348 3434 9351 3435 9352
TIME...MOT...LOC 2025Z 232DEG 22KT 3434 9345
$$
46264 WWUS54 KLZK 302037 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 337 PM CDT THU MAY 30 2013 ARC019-302046- /O.CAN.KLZK.TO.W.0032.000000T0000Z-130530T2045Z/ CLARK AR- 337 PM CDT THU MAY 30 2013 ...THE TORNADO WARNING FOR EXTREME NORTHWESTERN CLARK COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO WESTERN HOT SPRING COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR WESTERN ARKANSAS. && LAT...LON 3456 9330 3444 9317 3434 9341 3439 9346 TIME...MOT...LOC 2036Z 232DEG 22KT 3438 9339 $$ ARC051-059-097-302045- /O.CON.KLZK.TO.W.0032.000000T0000Z-130530T2045Z/ GARLAND AR-HOT SPRING AR-MONTGOMERY AR- 337 PM CDT THU MAY 30 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONTGOMERY... WEST CENTRAL HOT SPRING AND SOUTHWESTERN GARLAND COUNTIES UNTIL 345 PM CDT... AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTH OF MEYERS...OR 15 MILES NORTHWEST OF DEGRAY LAKE...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... MEYERS... SUNSHINE... PEARCY... HEMPWALLACE... CRYSTAL SPRINGS... BONNERDALE... ROBERTS LAKE... REYNOLDS LAKE... PIGEON ROOST MTN... OLD BONNERDALE... MADDOX... CROSS ROADS... CHANDLER... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR WESTERN ARKANSAS. LAT...LON 3456 9330 3444 9317 3434 9341 3439 9346 TIME...MOT...LOC 2036Z 232DEG 22KT 3438 9339 $$ 46
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 30, 2:03 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 30, 2:03 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 203 PM CDT THU MAY 30 2013 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT SHOWERS/STORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT...WITH ABUNDANT LOW LEVEL MOISTURE...HIGH SHEAR...AND INSTABILITY PRESENT. SOME SEVERE STORMS ARE POSSIBLE...AND A TORNADO WATCH HAS BEEN ISSUED THROUGH 02Z. SOME STRONGER STORMS COULD PRODUCE BRIEF HEAVY RAINFALL AS WELL...GIVEN THE SLOW MEAN STORM MOTION VECTOR...AND INCREASING PRECIPITABLE WATER. ACTIVITY WILL GRADUALLY TRANSLATE NORTHEASTWARD THROUGH THE OVERNIGHT HOURS...DIMINISHING A BIT AFTER SUNSET. HOWEVER... ADDITIONAL SHOWERS/STORMS ARE POSSIBLE AS ANOTHER WAVE MOVES THROUGH...AND THE LOW LEVEL JET KICKS IN. THESE WILL MOST LIKELY AFFECT NORTHERN ARKANSAS. THERE WILL LIKELY BE A BRIEF BREAK DURING THE DAY FRIDAY. HOWEVER... COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD THE AREA...PARTICULARLY IN THE NORTHWEST. DUE TO ALREADY WET GROUND...THE ADDITIONAL RAINFALL EXPECTED COULD CAUSE FLASH FLOODING. AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE...WITH HIGHER TOTALS OF FIVE INCHES OR MORE NOT OUT OF THE QUESTION. FOR THIS REASON...HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHWEST/NORTH CENTRAL ARKANSAS BEGINNING FRIDAY EVENING THROUGH MID DAY SATURDAY. IF MODEL TRENDS ARE ANY INDICATION... THIS MAY NEED TO BE ADJUSTED SOUTHWARD A BIT IN THE NEXT 12-24 HOURS. THE FRONT WILL MOVE INTO CENTRAL/SOUTHERN ARKANSAS MID DAY INTO LATE SATURDAY...WITH SHOWERS/STORMS CONTINUING. WHILE LOCALIZED HEAVY RAINFALL IS A POSSIBILITY THEN...IT/S NOT EXPECTED TO BE AS WIDESPREAD. FRONT SHOULD CLEAR OUT BY LATE SATURDAY...WITH COOLER WEATHER IN THE OFFING. && .LONG TERM...MONDAY THROUGH THURSDAY NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 81 71 81 / 60 30 50 70 CAMDEN AR 70 85 71 88 / 50 10 20 60 HARRISON AR 67 82 68 78 / 60 30 80 80 HOT SPRINGS AR 71 85 73 83 / 50 10 20 70 LITTLE ROCK AR 71 86 72 84 / 40 20 20 70 MONTICELLO AR 72 90 73 89 / 30 10 20 60 MOUNT IDA AR 72 84 74 83 / 50 10 30 70 MOUNTAIN HOME AR 68 82 68 81 / 60 30 80 80 NEWPORT AR 71 83 71 81 / 60 30 30 70 PINE BLUFF AR 71 85 72 85 / 30 10 20 70 RUSSELLVILLE AR 70 83 71 81 / 50 20 50 80 SEARCY AR 70 83 70 82 / 50 20 30 70 STUTTGART AR 71 85 72 86 / 40 20 20 70 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON FOR BAXTER-BOONE-MARION-NEWTON-SEARCY. && SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, May 30, 1:25 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 125 PM CDT THU MAY 30 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 125 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT THE NORTHWEST HALF OF THE STATE THROUGH THE EVENING HOURS. DAMAGING WIND GUSTS ARE THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO THREAT CAN NOT BE DISCOUNTED ENTIRELY. IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY. THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH LARGER AREA THAN TODAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, May 30, 11:59 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CDT THU MAY 30 2013
ARZ030-037-301730-
LOGAN AR-SCOTT AR-
1159 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND WESTERN LOGAN
COUNTIES UNTIL 1230 PM CDT...
AT 1155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
MANSFIELD TO NEAR MORGAN SPRINGS TO 7 MILES SOUTHWEST OF MORGAN
SPRINGS...AND MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... BOONEVILLE... RATCLIFF...
OLIVER... MORGAN SPRINGS... MANSFIELD...
LAKE HINKLE... ECHO... BEAUCHAMP...
WINFIELD... LUCAS... IONE...
HON... ELM PARK... CHISMVILLE...
CAUTHRON... CAULKSVILLE... CAROLAN...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3493 9445 3496 9441 3497 9424 3505 9423
3507 9425 3511 9415 3515 9414 3515 9404
3523 9404 3524 9393 3533 9391 3532 9382
3512 9381 3475 9424 3473 9446
TIME...MOT...LOC 1700Z 219DEG 32KT 3507 9418 3492 9432
3485 9438
/62Special weather statement, May 30, 2:21 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT THU MAY 30 2013
ARZ004-005-013-014-022-023-302005-
BAXTER AR-MARION AR-POPE AR-SEARCY AR-STONE AR-VAN BUREN AR-
221 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN...
NORTHWESTERN STONE...SEARCY...NORTHEASTERN POPE...SOUTHERN MARION AND
BAXTER COUNTIES UNTIL 300 PM CDT...
AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHWEST OF
WESTERN GROVE TO NEAR EULA TO 5 MILES NORTH OF SOLO...AND MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... MOUNTAIN HOME... MARSHALL...
ZACK... WOOLUM... WITTS SPRING...
WATTS... THOLA... SHIPP...
SALESVILLE... SAINT JOE... RUSH...
RODNEY... ROBINSON PT LNDG... PUSH MTN...
POINT PETER... NORFORK DAM... NORFORK...
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL
THE STORMS PASS.
&&
LAT...LON 3634 9215 3618 9216 3618 9221 3614 9222
3610 9218 3612 9215 3610 9213 3593 9217
3557 9296 3589 9289 3597 9294 3611 9295
3612 9289 3617 9288 3646 9223
TIME...MOT...LOC 1921Z 240DEG 42KT 3613 9288 3594 9278
3571 9283
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:55 PM CDT | Special Weather Statement | LZK | Independence | 30 min |
| May 30, 2:54 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 51 min |
| May 30, 3:20 AM CDT | Special Weather Statement | LZK | Boone | 45 min |
| May 30, 3:46 AM CDT | Special Weather Statement | LZK | Newton | 44 min |
| May 30, 11:59 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| May 30, 12:15 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 45 min |
| May 30, 12:59 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Yell | 46 min |
| May 30, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 44 min |
| May 30, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 48 min |
| May 30, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott | 44 min |
| May 30, 1:50 PM CDT | Flash Flood Watch | LZK | Baxter, Clark, Cleburne, Conway, Faulkner, Fulton and 17 more | 53 hr |
| May 30, 2:01 PM CDT | Tornado Warning | LZK | Polk, Scott | 29 min |
| May 30, 2:21 PM CDT | Special Weather Statement | LZK | Baxter, Searcy | 44 min |
| May 30, 2:34 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 41 min |
| May 30, 2:38 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 52 min |
| May 30, 2:46 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Yell | 44 min |
| May 30, 2:49 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 41 min |
| May 30, 2:54 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 51 min |
| May 30, 3:02 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 28 min |
| May 30, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Sharp and 1 more | 45 min |
| May 30, 3:18 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry | 42 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 43 min |
| May 30, 3:32 PM CDT | Tornado Warning | LZK | Garland, Perry | 43 min |
| May 30, 3:43 PM CDT | Tornado Warning | LZK | Garland, Montgomery | 32 min |
| May 30, 3:49 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 26 min |
| May 30, 3:49 PM CDT | Tornado Warning | LZK | Polk, Scott | 41 min |
| May 30, 4:01 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski | 44 min |
| May 30, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 39 min |
| May 30, 4:07 PM CDT | Tornado Warning | LZK | Garland, Perry, Saline | 38 min |
| May 30, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Stone | 50 min |
| May 30, 4:13 PM CDT | Tornado Warning | LZK | Garland, Perry, Saline | 32 min |
| May 30, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 49 min |
| May 30, 4:34 PM CDT | Tornado Warning | LZK | Polk | 41 min |
| May 30, 4:40 PM CDT | Tornado Warning | LZK | Polk | 35 min |
| May 30, 4:55 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 50 min |
| May 30, 5:00 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Saline | 3 hr |
| May 30, 5:09 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott | 36 min |
| May 30, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 34 min |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 31 min |
| May 30, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 43 min |
| May 30, 5:18 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Scott and 1 more | 2 hr |
| May 30, 5:23 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 52 min |
| May 30, 5:37 PM CDT | Tornado Warning | LZK | Polk | 23 min |
| May 30, 5:38 PM CDT | Tornado Warning | LZK | Montgomery, Pike | 52 min |
| May 30, 5:51 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 3 hr |
| May 30, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 38 min |
| May 30, 6:01 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| May 30, 6:24 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 51 min |
| May 30, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 46 min |
| May 30, 6:48 PM CDT | Flash Flood Warning | LZK | Clark, Conway, Faulkner, Garland, Hot Spring, Perry and 3 more | 4 hr |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.